Alert archive / Vermont / Wind Advisories in 2017
Wind Advisory 11, NWS Albany, NY
NWS Albany, NY issued this wind advisory at May 6, 2017, 9:51 AM EDT for Bennington County, Windham County, Vermont; Rensselaer County, New York; Berkshire County, Massachusetts. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2017, 9:51 AM EDT (13:51 UTC)
- Expired
- May 6, 2017, 5:58 PM EDT
- In force
- 8 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Rensselaer County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 79 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 1.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
492 WWUS71 KALY 061351 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 951 AM EDT Sat May 6 2017 MAZ001-NYZ054-VTZ013-014-062200- /O.NEW.KALY.WI.Y.0011.170506T1351Z-170506T2200Z/ Northern Berkshire-Eastern Rensselaer-Bennington-Western Windham- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 951 AM EDT Sat May 6 2017 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... The National Weather Service in Albany has issued a Wind Advisory, which is in effect until 6 PM EDT this evening. * Location...northern Taconics, northern Berkshires and southern Green Mountain. * Winds...South to southeast around 15 to 25 mph with gusts up to 50 mph. * Timing...Gusty winds will occur through early this evening. * Impacts...Scattered downed trees and tree limbs, downed wires and scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 46 to 57 mph are expected. Winds this strong are capable of downing small tree limbs and branches, possibly causing isolated power outages. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
1 follow-up statement
493 WWUS71 KALY 062158 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 558 PM EDT Sat May 6 2017 MAZ001-NYZ054-VTZ013-014-062300- /O.CAN.KALY.WI.Y.0011.000000T0000Z-170506T2200Z/ Northern Berkshire-Eastern Rensselaer-Bennington-Western Windham- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 558 PM EDT Sat May 6 2017 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Albany has cancelled the Wind Advisory which was in effect for the southern Green Mountains, the northern Berkshires, and northern Taconics. Although it will remain breezy this evening, the potential for stronger wind gusts up to 50 mph has ended, therefore the wind advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at May 6, 6:49 AM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 6, 6:49 AM EDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Albany NY 649 AM EDT Sat May 6 2017 .SYNOPSIS... Low pressure will slowly move north of Lake Ontario today with periods of showers and even some isolated thunderstorms occurring mainly west of the Hudson River Valley. The unsettled, cool, and showery weather will continue through the weekend into early next week, as the upper low will stall over New York and New England. The upper low will have enough cold air associated with it for scattered snow showers Sunday night and Monday night with very light accumulations possible especially over the hills and mountains. && .NEAR TERM /THROUGH TONIGHT/... As of 639 AM EDT...A deep mid and upper level trough continues to impact locations east of the MS River Valley this morning. The upper level trough is becoming negatively tilted this morning over the Mid Atlantic Region and Northeast. Strong southerly flow on the east side of the trough over the Northeast continues per the latest WV imagery with an enhanced feed of moisture along the Gulf Stream. A sfc low is slowly drifting northward across the PA border into w-cntrl NY this morning, and will continue to move north of Lake Ontario into southeast Ontario/southwest Quebec by the afternoon. The warm front to the system will continue to move across the region this morning with scattered to numerous showers. Weak isentropic lift coupled with cyclonic vorticity advection is tapping into the Atlantic moisture for the showers. Patchy fog will linger from especially from the Hudson River Valley eastward until the last morning. Most of the forecast area will break the warm sector by the afternoon with sunshine mixing with some clouds especially from the Hudson River Valley eastward, after the low stratus burns off. By the early the afternoon, a short-wave rounding the H500 upper low closing off near eastern OH and PA will move towards the region in the south/southwest flow aloft. The short-wave and a sfc trough will focus rounds of showers showers with some isolated thunderstorms. The best MUCAPE /generally less than 500 J/kg/ with some weak elevated instability indicated by the NAM/GFS sets up west of the Hudson River Valley into central NY. We included a slight chc of thunderstorms for the afternoon into the early evening for the west-central Mohawk Valley...southern Adirondacks...Schoharie Valley and northern Catskills. The latest 4-km NAM and 3-km HRRR supports the highest pops in the likely and low categorical range west of the Hudson River Valley during the afternoon, then spreading eastward with the short-wave and sfc trough towards nightfall. The pops were readjusted slightly based on the radar and the latest HRRR/06Z 4 km NAM. It will become breezy with the strong low- level southerly flow ahead of the sfc low upstream. Southerly winds in the warm sector will be 10 to 20 mph with some gusts 30-40 mph in the Capital Region due to the funneling effect up the Hudson River Valley, and these strong winds are possible over the Taconics and higher terrain in western New England. H850 temps rise to +6C to +8C per the latest GFS-20, and with some sunshine highs could reach the mid and upper 60s in the valley areas, and upper 50s to lower 60s over the hills and mountains. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Tonight...The sfc low continues to lift into south/southwest Quebec with the H500 low closed off just west/northwest of the region. The sfc trough moves through at night but spokes of short-wave energy will continue to rotate around the upper low which becomes vertically stacked. The showers will be most numerous across areas northwest of the Capital Region, as lake moisture is tapped. Scattered showers will persist south and east. In the wake of the sfc trough colder air will begin to infiltrate the region towards daybreak with H850 temps falling to 0C to +2C. Lows will be mainly in the mid 30 to lower 40s west of the Hudson River Valley. From the Hudson River Valley eastward expect mid and upper 40s with a few colder readings over the southern Green Mtns. Sunday-Sunday Night...Cut-off lows are always tricky in terms of the timing impulses, showers and coverage. The H500 cut-off low embedded in the long-wave trough continues to wobble and spin over southeast Ontario and western NY. The cold pool to the cutoff drifts over the forecast area. Instability showers tied to the diurnal heating and synoptically forced by the cyclonic vorticity are possible. The whole day should not be a washout but a chance of showers is possible in most areas. The higher chances in the low-likely category were used in along the western spine of the Adirondacks and the southern Greens Mountains with the low-level west to southwest flow. Temps start to cool down below seasonal levels with upper 40s to upper 50s in the valley areas, and 40s over the mountains. Mostly cloudy conditions and brisk conditions are likely. Colder air continues to move over the forecast area with H925 and H850 temps falling 1 to 3 standard deviations below normal based on the latest 00Z GEFS. Another sfc trough swings across the region with H850 temps falling to -3C to -8C. The cyclonic vorticity associated with the cutoff will focus rain to snow showers. Some light snow accums are possible over the mountains, especially at 1500 feet and greater. We have coating to a few tenths of an inch forecasted for the southern Adirondacks, southern Greens, eastern Catskills, and northern Berkshires. Lows fall into the mid and upper 30s in the valleys, and upper 20s to lower 30s over the higher terrain. Mon-Mon night...The vertically stacked low is centered right over eastern NY and western New England to start the day. H500 temps are in the -24C to -28C range off the NAM/GFS. Spokes of vorticity swirling around the cutoff as it drifts over New England and then starts to lift north will yield brisk and cold conditions with temps 15 to 20 degrees below normal. Instability rain and snow showers are possible once again. Some graupel or small hail is possible with highs only in the mid 40s to lower 50s in the lower elevations, and mid 30s to lower 40s over the mtns. As the core of the upper low lifts north and east Mon night, another short-wave pivoting around it will kick off some snow showers with light accums again over the mountains with a coating to a half an inch or so, and some of the valley areas could see snow with dustings on the grassy surfaces as temps fall into the 20s and 30s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Below normal temperatures, plenty of cloudiness and showery conditions will dominate the long term forecast period, as a strong upper level low block remains anchored over the northeastern CONUS. This upper level low will slowly wobble eastward by the end of the work week, with New England/New York still remaining under general troughiness. Depending on how far east the upper level system wobbles, there could be at least some improvement in the overall weather for Wed-Fri, esp in valley areas. Through Tuesday night, the upper level low will slowly wobble eastward towards the New England coastline, with multiple waves of upper energy rotating around the trough. These pieces of energy will allow for cool and showery conditions to persist through Tuesday night. Even though the best chance for accumulating snow appears to be early Tuesday morning with the coldest air overhead, snow showers will still be possible early Wednesday morning, for elevations above 1500 feet, with 850 mb temps still below zero. For Wed-Fri, the upper low begins to shift east-southeast and could become elongated as a high block over northeastern Canada pushes southward against it. Some weak ridging may also nose into the area from the south Thursday afternoon/evening. This should allow for temperatures to moderate a bit closer to normal, possibly into the upper 50s to lower 60s in valleys, with mainly 40s to lower 50s for higher terrain. However, at least isolated to scattered showers still look possible as upper energy tracks close to the area, with the best chances for higher elevations. Overnight lows should also begin to moderate into the low and mid 40s in valleys, and 30s across higher elevations. Although, if any prolonged clearing occurs, even colder min temps will be possible, which also could lead to freezing temperatures or frost in valley areas where the growing season is officially underway. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... Variable conditions (from LIFR to MVFR) exist across the area this morning as a warm front lifts back north, with scattered showers and some areas of fog. These conditions should gradually improve to VFR by mid to late morning. However, additional showers are expected to develop as a cold front approaches from the west during the afternoon. Some thunderstorms could also occur, but overall probability too low to include mention at this time. Depending on the afternoon shower activity, conditions could degrade back to MVFR/IFR after 00Z/Sun. Winds this morning will be mainly east to southeast at 5-10 KT. During the afternoon, winds will shift into the south to southeast and increase to 10-15 KT by late morning, with some gusts of 25-30 KT possible, especially at KALB and KPSF. Outlook... Sunday Night: Low Operational Impact. Slight Chance of SHRA. Monday: Moderate Operational Impact. Chance of SHRA. Monday Night: Low Operational Impact. Slight Chance of SHRA...SHSN. Tuesday: Moderate Operational Impact. Chance of SHRA...RA. Tuesday Night: Slight Chance of RA. Wednesday: Low Operational Impact. Slight Chance of RA. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Low Operational Impact. Slight Chance of RA. && .FIRE WEATHER... The area received a soaking rainfall yesterday and the weather pattern will be cloudy, cool and unsettled into early next week due to a slow moving upper level low. The RH values will lower to 45 to 70 percent this afternoon, and then recover 90 to 100 percent Sunday morning. The RH values will only lower to 45 to 75 percent Sunday afternoon in the cool air mass. The winds will be from the south at 10 to 20 mph today with some gusts in the 30 to 40 mph range over in the Capital Region, Taconics, and over the western New England higher terrain. The winds will continue to be from the south to southwest tonight at 10 to 15 mph with some gusts 20 to 25 mph, and will shift to the west to northwest Sunday at 10 to 20 mph. && .HYDROLOGY... A widespread soaking rainfall occurred yesterday across the area with rainfall amounts from a half of an inch to one and a half inches. The weather will be unsettled through the weekend into at least early next week as a large slow moving low pressure system continues to impact the region. Rivers and streams remain elevated from the rainfall yesterday and the past week. We continue to monitor Delta Dam on the Mohawk River which is hovering in the Alert/Caution Stage just below it flood stage. Current forecast have it staying just below flood stage. Most of the main stem rivers have crested. Additional rainfall today into tonight will range from a around two tenths of an inch over the southeastern portion of the HSA to a half an inch over the southern Adirondacks. Lighter amounts of QPF are expected Sunday into early next week with little impact on the rivers. Some light snow accums are possible especially over the higher terrain Sunday night and Monday night. Flows will gradually lower into early next week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Wasula NEAR TERM...Wasula SHORT TERM...Wasula LONG TERM...JVM AVIATION...JVM FIRE WEATHER...Wasula HYDROLOGY...IAA/Wasula
Hazardous weather outlook, May 6, 5:02 AM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 502 AM EDT Sat May 6 2017 NYZ032-033-038>040-047-048-051-058-063-082-071100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Schoharie-Western Schenectady-Western Albany- Western Greene-Western Ulster-Northern Fulton- 502 AM EDT Sat May 6 2017 This Hazardous Weather Outlook is for southern Adirondacks, western and central Mohawk Valley, Schoharie Valley, Helderbergs, and the eastern Catskills of east central New York. .DAY ONE...Today and Tonight. There is a slight chance of non severe thunderstorms this afternoon into early this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ001-013-MAZ001-025-NYZ041>043-049-050-052>054-059>061-064>066-083- 084-VTZ013>015-071100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Saratoga-Northern Warren- Northern Washington-Eastern Schenectady-Southern Saratoga- Eastern Albany-Western Rensselaer-Eastern Rensselaer-Eastern Greene- Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 502 AM EDT Sat May 6 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, the Lake George Saratoga Region, Greater Capital Region, Taconics, mid Hudson Valley of east central New York and southern Vermont. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 6, 9:16 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
916 AM EDT SAT MAY 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM NON-TSTM WND DMG SALEM 43.17N 73.33W
05/06/2017 WASHINGTON NY 911 CALL CENTER
SEVERAL TREES DOWN IN SALEM AREA STARTING AROUND 420 PM
&&
EVENT NUMBER ALY1703757
JPVLocal storm report, May 6, 9:20 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
920 AM EDT SAT MAY 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM NON-TSTM WND DMG SALEM 43.17N 73.33W
05/05/2017 WASHINGTON NY 911 CALL CENTER
SEVERAL TREES DOWN IN SALEM AREA STARTING AROUND 420 PM
&&
CORRECTED EVENT DATE...EVENT TIME
EVENT NUMBER ALY1703757
JPVLocal storm report, May 6, 9:24 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
924 AM EDT SAT MAY 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM NON-TSTM WND DMG EAST HEBRON 43.27N 73.28W
05/05/2017 WASHINGTON NY 911 CALL CENTER
MULTIPLE TREES DOWN IN EAST HEBRON
&&
EVENT NUMBER ALY1703758
JPVLocal storm report, May 6, 9:25 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
925 AM EDT SAT MAY 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM NON-TSTM WND GST 1 NNE OLD BENNINGTON 42.91N 73.20W
05/05/2017 M68 MPH BENNINGTON VT MESOWEST
&&
EVENT NUMBER ALY1703759
JPVLocal storm report, May 6, 9:31 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
931 AM EDT SAT MAY 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG ASHLAND 42.30N 74.33W
05/05/2017 GREENE NY DEPT OF HIGHWAYS
DOWNED WIRES
0340 PM NON-TSTM WND DMG CLAVERACK 42.22N 73.72W
05/05/2017 COLUMBIA NY EMERGENCY MNGR
TREE ON HOUSE AND CAR
0340 PM NON-TSTM WND DMG STOCKPORT 42.31N 73.75W
05/05/2017 COLUMBIA NY EMERGENCY MNGR
TREE DOWN ON OCCUPIED VEHICLE
0340 PM NON-TSTM WND DMG CLAVERACK 42.22N 73.72W
05/05/2017 COLUMBIA NY EMERGENCY MNGR
TREE AND WIRES DOWN
0340 PM NON-TSTM WND DMG CLAVERACK 42.22N 73.72W
05/05/2017 COLUMBIA NY EMERGENCY MNGR
TREES DOWN
0340 PM NON-TSTM WND DMG LIVINGSTON 42.14N 73.76W
05/05/2017 COLUMBIA NY EMERGENCY MNGR
TREE
0340 PM NON-TSTM WND DMG CASTLETON-ON-HUDSON 42.53N 73.75W
05/05/2017 RENSSELAER NY PUBLIC
TREES DOWN.
0340 PM NON-TSTM WND DMG HUDSON 42.25N 73.79W
05/05/2017 COLUMBIA NY EMERGENCY MNGR
TREES AND WIRES DOWN ON GREEN ST
0340 PM NON-TSTM WND DMG GREENPORT CENTER 42.24N 73.76W
05/05/2017 COLUMBIA NY EMERGENCY MNGR
TREES AND WIRES DOWN ON FAIRVIIEW AVE AND ON RTE 9
0345 PM NON-TSTM WND DMG EAST GREENBUSH 42.59N 73.70W
05/05/2017 RENSSELAER NY FIRE DEPT/RESCUE
2 TO 4 TREES DOWN
0345 PM NON-TSTM WND DMG CHATHAM 42.36N 73.60W
05/05/2017 COLUMBIA NY EMERGENCY MNGR
TREE DOWN ON RTE 32
0345 PM NON-TSTM WND DMG KINDERHOOK 42.39N 73.70W
05/05/2017 COLUMBIA NY EMERGENCY MNGR
TREE DOWN ON RTE 21
0345 PM NON-TSTM WND DMG CLAVERACK 42.22N 73.72W
05/05/2017 COLUMBIA NY EMERGENCY MNGR
TREE DOWN ON SR 23
0350 PM NON-TSTM WND DMG NORTH ADAMS 42.69N 73.11W
05/05/2017 BERKSHIRE MA FACEBOOK
POWER OUTAGE
0350 PM NON-TSTM WND DMG CAMBRIDGE 43.03N 73.38W
05/05/2017 WASHINGTON NY FACEBOOK
MULTIPLE TREES DOWN
0350 PM NON-TSTM WND DMG BENNINGTON 42.87N 73.19W
05/05/2017 BENNINGTON VT FACEBOOK
TREES DOWN
0400 PM NON-TSTM WND DMG EAST GREENBUSH 42.59N 73.70W
05/05/2017 RENSSELAER NY TRAINED SPOTTER
TREES AND POWER LINES DOWN
0415 PM NON-TSTM WND DMG WEST SAND LAKE 42.64N 73.61W
05/05/2017 RENSSELAER NY EMERGENCY MNGR
ABOUT 30 TREES DOWN... POWER LINES DOWN... TRANSFORMERS
DOWN IN A REGION FROM JOHNSONVILLE... TO WEST SAND
LAKE... TO SOUTH SCHODACK
0420 PM NON-TSTM WND DMG CAMBRIDGE 43.03N 73.38W
05/05/2017 WASHINGTON NY PUBLIC
TREE DOWN
0420 PM NON-TSTM WND DMG SALEM 43.17N 73.33W
05/05/2017 WASHINGTON NY 911 CALL CENTER
SEVERAL TREES DOWN IN SALEM AREA STARTING AROUND 420 PM
0437 PM NON-TSTM WND DMG EAST SCHODACK 42.56N 73.64W
05/05/2017 RENSSELAER NY TRAINED SPOTTER
SEVERAL SMALL TREES DOWN.
0445 PM NON-TSTM WND GST 1 NNE OLD BENNINGTON 42.91N 73.20W
05/05/2017 M68 MPH BENNINGTON VT MESOWEST
0500 PM NON-TSTM WND DMG EAST HEBRON 43.27N 73.28W
05/05/2017 WASHINGTON NY 911 CALL CENTER
MULTIPLE TREES DOWN IN EAST HEBRON
&&
EVENT NUMBER ALY1703744 ALY1703746 ALY1703747 ALY1703748 ALY1703749
ALY1703750 ALY1703751 ALY1703752 ALY1703753 ALY1703736 ALY1703754
ALY1703755 ALY1703756 ALY1703740 ALY1703741 ALY1703742 ALY1703737
ALY1703739 ALY1703743 ALY1703757 ALY1703738 ALY1703759 ALY1703758
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 6:14 AM EDT | River Flood Warning | ALY | Oneida | 53 hr |
Nearby
Wind Advisories in Vermont, 2017Wind Advisories in New York, 2017Wind Advisories in Massachusetts, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.